# SDR ASAA2022072039139

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,889 hours, 15,400 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 350
- Condition: Fault Message
- Location: Flight Compartme
- Part time: 31,661 hours, 9,076 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 LIGHT OUT ON PREFLIGHT. GROUNDED - YES. REMOVED & REPLACED HF/SAT PANEL REF B737-800 AMM 23-15-00.
